# SDR SWAA2025020583002

- Difficulty date: January 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY LOCATED BS 540 BETWEEN BL 0 TO RBL 24.75 AT CENTER WING BOX 2024-779210<[01] REPLACED STIFFENER ASSY LOCATED BS 540 BETWEEN BL 0 TO RBL 24.75 AT CENTER WING BOX IAW B737-800 SRM 51-40-02 AND DRAWING 143A0060 SHEET 64 REV -;[02] REPLACED STIFFENER ASSY LOCATED BS 540 BETWEEN BL 0 TO RBL 24.75 AT CENTER WING BOX IAW B737-800 SRM 51-40-02 AND DRAWING 143A0060 SHEET 64 REV.
